# SDR ABXA2011051042

- Difficulty date: April 14, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767281
- Aircraft serial: 22226
- Aircraft time: 68,978 hours, 32,085 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KEEL BEAM LOWER SURFACE AT APPROX STA 1014 IS CORRODED.  RT KEEL BEAM LWR SURFACE AT APPROX STA 1014 CORRODED.  REMOVED AND REPAIRED IAW B767 SRM 53-50-12 FIG 201.
